| Model Number |
02.07.1203R |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
06/21/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 years and 11 months after the primary, the patient came in reporting pain due to a loose tibial tray.The surgeon revised the tibial tray, femoral component and poly and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 28 june 2022: lot 1811585: 120 items manufactured and released on 10-apr-2019.Expiration date: 2024-03-31.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.